# SDR GTIA2016071501509

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 15,493 hours, 6,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53377104200
- Condition: Damaged
- Location: Frame 38
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LIGHTNING BURN ON UPPER FUSELAGE AT FRAME 38.   A PERMANENT REPAIR OF TEH  LIGHTNING STRIKE WAS PERFORMED IAW EO 5331-1628.
